IEEE - Institute of Electrical and Electronics Engineers, Inc. - A method for solving boundary value problems associated with a class of doubly modified wiener-hopf structures

Author(s): T. Itoh ; R. Mittra
Sponsor(s): IEEE Publication
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 December 1969
Volume: 57
Page(s): 2,170 - 2,171
ISSN (Paper): 0018-9219
ISSN (Online): 1558-2256
DOI: 10.1109/PROC.1969.7519
Regular:

This letter describes a method for analyzing a class of boundary value problems involving cascaded discontinuities in a waveguide. It is shown that problems involving a pair of junctions can be... View More

Advertisement